# SDR DL72S981478

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT ASSY AND CHANGED BATTERY PACK PER M/M.  OP CHECK GOOD BATTERY PACK REMOVED 7997.  BATTERY PACK INSTALLED, C6495 P/N 334102486.
